Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

181 Publications

2009 | Conference Paper | IST-REx-ID: 3968 | OA
Edelsbrunner H, Harer J. The persistent Morse complex segmentation of a 3-manifold. In: Vol 5903. Springer; 2009:36-50. doi:10.1007/978-3-642-10470-1_4
View | Files available | DOI

Filters and Search Terms



Display / Sort

Citation Style: AMA

Export / Embed